# SDR DXTA2021102250750

- Difficulty date: October 22, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 13,079 hours, 8,760 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN WE STARTED THE BLEED AIR THE AIRPLANE FILLED UP WITH THICK SMOKE. BOTH THE CABIN AND THE COCKPIT.  ACCOMPLISHED APU GROUND RUN. VERIFIED OIL SMELL PRESENT IN COCKPIT/CABIN DUCTS. VISUALLY INSPECTED BLEED DUCTS AT APU, L/H AND R/H BLEED VALVES IN AFT MAINTENANCE BAY.  NO EVIDENCE OF OIL IN ANY LINES. OBTAINED BORESCOPE AND VISUALLY INSPECTED APU "0" BEARING FOR EVIDENCE OF OIL.    MAINTENANCE CONTROL HAS ELECTED TO MEL APU BLEED AIR.  ACCOMPLISHED TC-680-21-120905M (ENVIRONMENTAL CONTROL SYSTEM (ECS) DUCT BURN OUT - TASK CARD TC-680-21-120905M.
